# SDR IPXA09M55899

- Difficulty date: April 24, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NBR 285-W3-013 LHW INBD FLAP INBD FAIRING INNER LWR SKIN FLUSH REPAIR SPLICE SECTION ON SCREW HOLE.  REPAIR NEEDS VALIDATION.  BASED UPON COLLECTED INFO, REPAIR SEQ NBR 285-W3-013 DOES NOT CORRELATE TO ANY SRM REPAIR.  LHW INBD FLAP INBD FAIRING SKIN REMOVED PER EN 1223-09.  10X VISUAL AND HFEC INSPECTION C/O ON DISCREPANT AREA AND TRIM EDGE, FOUND NO CRACK AND CORROSION.  NEW SKIN, SPLICE DOUBLER, REPAIR DOUBLER FABRICATED AND INSTALLED PER EN 1223-09.
